# SDR CA140123009

- Difficulty date: January 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7
- Aircraft time: 22,461 hours
- System (JASC): 3800 · Water and Waste System
- Part: Line
- Condition: Leaking
- Location: Water System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF AFTER ROTATION THE FLIGHT CREW REPORTED AN AUTO FAIL LIGHT ILLUMINATE ON THE PRESSURIZATION PANEL.  FOLLOWING PROCEDURES, THE FLIGHT CREW SWITCHED TO ALTERNATE MODE WHICH ALSO FAILED.  THE FLIGHT CREW THEN SWITCHED TO MM & WERE SUCCESSFUL IN CONTROLLING THE PRESSURIZATION.  THE FLIGHT CREW ELECTED TO CARRY OUT AN AIR TURN BACK FOLLOWED BY AN UNEVENTFUL LANDING.  A MX INVESTIGATION WAS CONDUCTED & REVEALED THE ACFT PLUMBING DEVELOPED A WATER LEAK AROUND THE OUTFLOW VLV AREA WHICH FROZE THE VALVE CAUSING IT TO FAIL. MAINTENANCE CARRIED OUT THE FOLLOWING ACTIONS BEFORE THE ACFT WAS SUCCESSFULLY RETURNED TO SERVICE IAW FIM 21-31-827 CARRIED OUT.  DCPC BITE CARRIED OUT IAW 21-31-801 FAULT OO9 ILLUMINATED ON BOTH 1 AT CPC CONTROLLERS, OFV LRU FAIL, VISUAL INSPECTION OF OUT FOW VLV REVEALED ICE BUILDUP CAUSED BY RUPTURED WATER FITTING SEAL.  NEW SEAL PN NAS1611-015A BATCH 2754223 INSTALLED.  NEW CLAMP PN 14C33-08 BATCH 2114123 INSTALLED IAW MM 20-10-17 AREA HEATED & NO /WATER REMOVED.  BITE PROCEDURE FOR DCPC 1, NR 2 CARRIED OUT AGAIN, NO FAULTS, POTABLE WATER LEAK TEST CARRIED OUT IAW 38-10-00. NO FAULTS OR LEAKS.
